# SDR ASAA11410466

- Difficulty date: October 5, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Slat
- Component: Slat Skin
- Component part number: 65C26601389A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 SLAT L/E BULLNOSE SKIN LOWER SURFACE CRACKED AT CENTER AUX TRACK ATTACH AREA 1.5FT FROM AFT EDGE.  REPAIRED PER SRM 57-43-01.
